A proof of a conjecture by Schweizer on the Drinfeld modular polynomial ΦT (X, Y )

Publication: Research - peer-reviewJournal article – Annual report year: 2011

View graph of relations

In this paper we prove a conjecture by Schweizer on the reduction of the Drinfeld modular polynomial ΦT (X, Y ) modulo T − 1. The proof mainly involves manipulations of binomial coefficients in characteristic p.
Original languageEnglish
JournalJournal of Number Theory
Volume131
Pages (from-to)1276-1285
ISSN0022-314X
DOIs
StatePublished - 2011
Peer-reviewedYes
CitationsWeb of Science® Times Cited: 1

Keywords

  • Binomial coefficient, Drinfeld modular polynomial, Drinfeld modular curve
Download as:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word

ID: 5640489